# SDR DALA2020012730619

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG THE FLOORBEAM UPPER SUPPORT BS 1640,  RBL 5 TO RBL 20 IN THE PAX CABIN.    FOUND TO BE OUT OF LIMITS IAW SRM.  THE FLOORBEAM WAS REPAIRED IAW SRM.
